# SDR GTIA040721

- Difficulty date: August 11, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: L1/R1 Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND L1 AND R1 DOOR SLIDES INFLATION LANYARDS NOT CONNECTED PROPERLY.  CONNECTED LANYARDS L1 AND R1 DOOR SLIDES.  (M)
